Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 12, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Editorial
    February 2, 2016
    Page range: i-i
  • Requires Authentication Unlicensed
    Licensed
    On inherited properties of restricted Boolean functions
    February 2, 2016
    O.A. Logachev, A.A. Salnikov, V.V. Yashchenko
    Page range: 201-212
  • February 2, 2016
    A.V. Tarasov
    Page range: 213-228
  • February 2, 2016
    S.N. Selezneva
    Page range: 229-234
  • February 2, 2016
    A.V. Babash
    Page range: 235-246
  • Requires Authentication Unlicensed
    Licensed
    On the analysis of fuzzy information graphs
    February 2, 2016
    A.A. Feshchuk
    Page range: 247-268
  • Requires Authentication Unlicensed
    Licensed
    Lattices of Ω-foliated formations
    February 2, 2016
    Yu.A. Skachkova
    Page range: 269-278
  • February 2, 2016
    M.F. Ratsa
    Page range: 279-290
  • February 2, 2016
    N.I. Kazimirov
    Page range: 291-302
  • Requires Authentication Unlicensed
    Licensed
    On 2-regular graphs whose girth is one less than the maximum
    February 2, 2016
    A.V. Knyazev
    Page range: 303-318
  • Requires Authentication Unlicensed
    Licensed
    Forthcoming Papers
    February 2, 2016
    Page range: 319-319
  • Publicly Available
    Contents
    February 2, 2016
    Page range: 320-320

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/12/3/html?lang=en
Scroll to top button